MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT GLUCOSE; HEXOKINASE, GLUCOSE

ABBOTT GMBH ARCHITECT GLUCOSE; HEXOKINASE, GLUCOSE
Catalog Number 03L82-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated glucose results generated from the architect analyzer and provided the following data: the initial test result was 11.89 mmol/l (214.2102 mg/dl), which was reported to the clinical physician.The retest results were 6.30 and 6.07 mmol/l (109.3571 mg/dl).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information has been included.No additional patient details are available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The data and information provided by the customer were reviewed and supported the complaint issue without indication of any additional issues.A search for similar complaints did not identify an increase in complaint activity for lot 68191uq04.A review of tracking and trending for the glucose assay did not identify any trends related to the complaint issue.A review of the device history record did not identify any non-conformances, potential non-conformances or deviations with lot number 68191uq04 and the complaint issue.A review of labeling was performed and found to sufficiently address the customer¿s issue.Based on our investigation, no systemic issue or deficiency was identified with the glucose reagent, lot number 68191uq04.

Brand Name
ARCHITECT GLUCOSE
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23525791
Report Number3002809144-2025-00358
Device Sequence Number15994426
Product Code CFR
UDI-Device Identifier00380740161583
UDI-Public(01)00380740161583(17)260430(10)68191UQ04
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number03L82-22
Device Lot Number68191UQ04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, C1602093; ARC C16K PRC MOD, 03L77-01, C1602093
Patient SexUnknown